Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effects of long term SSRI use... My Story... newquestions

Posted by garnet71 on April 18, 2009, at 23:44:18

In reply to Effects of long term SSRI use... My Story..., posted by newquestions on April 16, 2009, at 9:10:07

OldQuestions,

"I stopped listening to music or watching movies because I can't enjoy them or anything else anymore. What really concerns me is the cognitive decline. I just can't think abstractly anymore. I can't learn. My attention to detail sucks."

Although I've had various ADD symptoms to contend with prior to anxiety/depression, I've experienced the same symptoms from SSRIs that you report. Although unlike you, as soon as I quit them, those symptoms greatly improved-but I have yet to get back to 'normal' especially in terms of cognition, motivation. I'm having some enjoyment of life issues, but not too bad since my mood is generally stable (aside from anxiety issues).

You're not going to like this--but I think you should try a new med combo - sans xxRIs. Adderall somehow works on dopamine - I felt so much more normal on that, but couldn't take it for other reasons.

I think you should try Provigil. I mean, look at it this way - what have you got to lose now???????

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:garnet71 thread:891025
URL: http://www.dr-bob.org/babble/20090416/msgs/891511.html